# SDR EMWC2012F00070

- Difficulty date: November 26, 2011
- Submitted: April 4, 2012
- Operation: General aviation
- Aircraft: N121EE
- Make and model: Cessna A185F
- Aircraft serial: 18503765
- Aircraft time: 10,060 hours
- Engine: Cont GTSIO520D
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: C3600
- Part serial: Q275R
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, AFT SKI CABLE ATTACH CLEVIS PIN CAME LOOSE. CLEVIS PIN AND DIAPER PIN HOLDING CLEVIS DEPARTED ACFT.  AFT SKI CABLE CAME LOOSE AND SKI FLIPPED FORWARD AND STRUCK WING LIFT STRUT, DENTING THE STRUT.  PILOT MADE A SAFE LANDING. LIFT STRUT, AND SKI CHECK CABLE WERE REPLACED. SKI WAS REPAIRED. UPON FURTHER INVESTIGATION IT WAS DETERMINED THAT A SECOND HOLE IN THE AFT SKI CABLE ATTACH FITTING ON THE ACFT NEEDED A SECOND HOLE. A SECOND HOLE WAS DRILLED AND REAMED. THIS SECOND HOLE ALLOWS FOR THE REAR SKI CABLE AND REAR CHECK CABLE TO BE ATTACHED AT SEPARATE PLACES ON THE FITTING RATHER THAN ONE POINT AT BEFORE. ALSO THE CABLES WERE REATTACHED WITH AN BOLTS AND LOW PROFILE NUTS TO PROVIDE A MORE POSITIVE CONNECTION THAN THE PREVIOUS HARDWARE. AIRCRAFT WAS RETURNED TO SERVICE.
